Exponential Stability Analysis for Neural Networks With Time-Varying Delay

Full text for this resource is not available from the Research Repository.

Wu, Min, Liu, Fang, Shi, Peng, He, Yong and Yokoyama, Ryuichi (2008) Exponential Stability Analysis for Neural Networks With Time-Varying Delay. IEEE Transactions on Systems, Man and Cybernetics - Part B: Cybernetics, 38 (4). pp. 1152-1156. ISSN 1083-4419


This correspondence paper focuses on the problem of exponential stability for neural networks with a time-varying delay. The relationship among the time-varying delay, its upper bound, and their difference is taken into account. As a result, an improved linear-matrix-inequality-based delay-dependent exponential stability criterion is obtained without ignoring any terms in the derivative of Lyapunov-Krasovskii functional. Two numerical examples are given to demonstrate its effectiveness.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4058
Official URL http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arn...
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID18743, Lyapunov methods, delays, linear matrix inequalities, neural nets, stability criteria, time-varying systems
Citations in Scopus 92 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login